# SDR UPS02839886

- Difficulty date: October 14, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 66,421 hours, 24,990 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 R2 AFT SERVICE DOOR, UPPER AFT CORNER HAS CRACK INDICATION BETWEEN FASTENERS FOUND BY RADIOGRAPHIC INSPECTION.  TRIMMED OUT CRACKED AREA.  FABRICATED AND INSTALLED DOUBLER AND TRIPLER IAW DC8 SRM 53-2-0 FIG 16.
